Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

BC pills

I started taking birth control pills 4 wks ago, but stopped taking them a few days ago because I didn't like the way the side effects made my body feel. Does anyone know how long it takes for bc pills to be completely out of your system?

 
countrygirl1987

Asked by countrygirl1987 at 4:19 PM on Aug. 18, 2010 in About CafeMom

Level 9 (364 Credits)
This question is closed.
Answers (5)
  • I'm not sure what you mean by out of your system. You should have a period and your fertility returned. You are no longer protected at all. It can take a couple of months of being on the pill before side effects go away.

    Gailll

    Answer by Gailll at 4:25 PM on Aug. 18, 2010

  • Well, one I think you stopped taking the pills prematurely. Your body has to adjust and that can take months.

    As far as the pills getting out of your system, this varies by hormone so without knowing what you were on I cannot help.
    Glamourina

    Answer by Glamourina at 4:21 PM on Aug. 18, 2010

  • The pill I was taking is called Cryselle.
    countrygirl1987

    Comment by countrygirl1987 (original poster) at 4:23 PM on Aug. 18, 2010

  • Cryselle can take up to six months for your body to adjust. It has a lower hormone level than some bc's, so I wouldn't imagine more than 2-3 months.
    Glamourina

    Answer by Glamourina at 4:27 PM on Aug. 18, 2010

  • Are you asking if you're still protected from pregnancy? Because if so the answer is no. The pill puts "pregnancy like hormones" into your body to trick it into not ovulating. Once you miss a pill you can ovulate right away, which means that you are never truly "protected" unless you take it correctly.
    colethky

    Answer by colethky at 4:27 PM on Aug. 18, 2010